# SDR REXA2022113002652

- Difficulty date: November 23, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 28,158 hours, 28,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW IAW AMM 33-51-21. OPS CHECKED GOOD.
